| Model Number |
2700TFX |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 27mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of nine (9) years, five (5) months due to aortic insufficiency.The patient presented with shortness of breath.The tavr was performed with a 26mm 9755rsl transcatheter valve.The patient was stable post procedure.
Additional Manufacturer Narrative
The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
Regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring during device implantation or post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient-related factors, including coronary artery disease (cad).The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.